Generic power convergence of operators in Banach spaces

Dan Butnariu, Simeon Reich, Alexander J. Zaslavski

Research output: Contribution to journalArticlepeer-review


Let K be a closed convex subset of a Banach space X. We consider complete metric spaces of self-mappings of K which are nonexpansive with respect, to a convex function on X. We prove that the iterates of a generic operator in these spaces converge strongly. In some cases the limits do not depend on the initial points and are the unique fixed point of the operator.

Original languageEnglish
Pages (from-to)629-650
Number of pages22
JournalNumerical Functional Analysis and Optimization
Issue number7
StatePublished - 1999

ASJC Scopus subject areas

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization


Dive into the research topics of 'Generic power convergence of operators in Banach spaces'. Together they form a unique fingerprint.

Cite this